# SDR UPS99830555

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5246 · Fluid Service Doors
- Part: Web
- Condition: Corroded
- Location: Rt Fuel Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FITTING CRACKED INSIDE RT FWD SERVICE DOOR TORQUE BOX AT LWR FWD CORNER OF DOOR FRAME.  REMOVED WEB TO GAIN ACCESS TO FITTING AND FOUND WEB & ANGLE TO BE CORRODED BEYOND LIMITS.  REMOVED FITTING, FABBED NEW FITTING, NEW WEB AND ATTACH ANGLE.  INSTALLED ALL IAW DWG NR 5615700 2024-T3 & T6, NR 2649 943, & DC8 SRM 51-1-20D, 51-1-21.
